Alert archive / Florida / River Flood Warnings in 2015
River Flood Warning 40, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Sep 29, 2015, 9:48 PM EDT for Hardee County, Florida. It took effect at Sep 30, 2015, 8:40 AM EDT. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2015, 9:48 PM EDT (01:48 UTC)
- In effect from
- Sep 30, 2015, 8:40 AM EDT
- Expired
- Oct 2, 2015, 10:24 AM EDT
- In force
- 50 hr
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hardee County, FL
The radar
The Tampa radar (KTBW), 63 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Peace River at Zolfo Springs (ZFSF1). The gauge peaked at 15.64 ft at Oct 1, 2015, 2:00 AM EDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02295637, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Sep 29, 8:35 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Sep 29, 8:35 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 835 PM EDT TUE SEP 29 2015 .UPDATE... ONLY MINOR ADJUSTMENTS WERE NEEDED TO THE OVERNIGHT FORECAST. OPTED TO GO AHEAD AND KEEP A MENTION OF ISOLATED SHOWERS/STORMS OVERNIGHT FOR INTERIOR PORTIONS OF THE REGION. THOUGH MOST ACTIVITY SHOULD BE OF THE SHOWER VARIETY...A STRAY STORM OR TWO MAY OCCUR. BETTER RAIN CHANCES WILL REMAIN OVER CHARLOTTE AND LEE COUNTIES...AND WILL KEEP HIGHER POPS IN THAT VICINITY. OTHERWISE EXPECT A HUMID AND CLOUDY NIGHT. && .AVIATION... TRICKY AVIATION FORECAST FOR THE 00Z TAFS. OPTED TO GO WITH PREVAILING VFR CONDITIONS FOR FIRST SEVERAL HOURS OF FORECAST PERIOD. THOUGH PATCHY/INTERMITTENT LOW CIGS AND REDUCED VSBYS DUE TO SHRA COULD OCCUR ALMOST ANYWHERE. KFMY AND KRSW WILL GENERALLY HAVE A GREATER PROBABILITY OF IMPACTS DUE TO SHRA AND LOW CIGS. BETWEEN 08Z AND 12Z WED...GUIDANCE SUGGESTS AREAS OF LOW CIGS AND FOG MAY DEVELOP...ESPECIALLY AT KTPA/KPIE...KLAL AND KPGD. FOR THIS...WILL INCLUDE TEMPO GROUPS FOR FOG/LOW STRATUS DURING THIS TIMEFRAME. CONDITIONS SHOULD IMPROVE BY MID WED MORNING...WITH ISOLATED SHRA/TSRA DEVELOPING FROM KSRQ SOUTH BY 16Z. && .MARINE... THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE WIDESPREAD SHOWERS OF THE LAST COUPLE OF DAYS WILL EXIT THE REGION THROUGH TOMORROW...WITH DECREASING CHANCES OF SHOWERS AND STORMS THROUGH LATE WEEK. THIS WILL BE REINFORCED AS LOW PRESSURE REMAINS OFF THE SOUTHEAST COAST THIS WEEKEND...WITH GENERALLY DRY CONDITIONS FORECAST FOR THE UPCOMING WEEKEND. A PERIOD OF STRONGER NORTHWEST WINDS OF 10 TO 15 KNOTS MAY OCCUR FRIDAY AND SATURDAY...RESULTING IN SLIGHTLY HIGHER SEAS...THOUGH SEAS SHOULD GENERALLY REMAIN IN THE 1 TO 3 FOOT RANGE THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... TPA 78 88 76 88 / 20 20 20 30 FMY 77 89 77 89 / 30 30 20 40 GIF 75 89 74 89 / 20 20 10 30 SRQ 78 87 77 87 / 20 20 20 30 BKV 74 88 72 89 / 20 20 20 30 SPG 78 87 78 86 / 20 20 20 30 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && UPDATE/AVIATION/MARINE...84/AUSTIN DECISION SUPPORT...74/WYNN
Hazardous weather outlook, Sep 29, 5:49 AM EDT, 15 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 549 AM EDT TUE SEP 29 2015 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-301000- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 549 AM EDT TUE SEP 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. ...FLOOD IMPACT... LOCALLY HEAVY RAINFALL IS EXPECTED. THE HEAVY RAIN WILL PRODUCE FLOODING OF LOW LYING AND POOR DRAINAGE AREAS...PONDING OF WATER ON ROADWAYS...AND FLOODING OF SMALL STREAMS. MOTORISTS SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH FRIDAY. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. HUBBARD
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 9:48 PM EDT | River Flood Warning | TBW | Hillsborough | 56 hr |
| Sep 30, 4:39 AM EDT | Rip Current Statement | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 15 hr |
Nearby
River Flood Warnings in Florida, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.